Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blotch on chin that gets darker. Are they hormones related?

Hi im 21year old female i woke up to find a purple/brown blotch on my chin it doesn t disappear when pressed or with the tumbler test. It seams to be getting darker, I don t seen to have any other symptoms and I m not pregnant, so I don t think its to do with hormones also not on the pill . I m getting really worried about it. Please help me
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

You have developed a bruise over your skin due to injury.
Since you had a sudden development of the same, some type of trauma to the skin seems to be the most likely cause of the same.
A bruise develops due to internal tear in blood vessels and bleeding.

Just apply thrombophobe or hirudoid cream over the affected area.
Thrombophob ointment contains Heparin-Benzyl Nicotinate which improves the blood supply and prevents clots. so it will help in faster clearing of the clotted blood.
And you can take oral vitamin C 500 mg twice a day orally for rapid healing.

Hope it helps 
Dr Kavita Paul
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor